# SDR 95ZZZX3462

- Difficulty date: June 15, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N269JW
- Make and model: Piper PA-36-285
- Aircraft serial: 367560063
- Engine: Lyc IO720A1B
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankcase
- Condition: Cracked
- Location: Nr 1 Cyl Pad
- Part time: 1,700 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ASSISTING THE OWNER/OPERATOR WITH A PREVENTIVE MAINTENANCE OPERATION, A CRACK WAS DISCOVERED ON THE FRONT SIDE OF THE NR 1 CYLINDER MOUNT PAD AREA.  THE CRACK, ALTHOUGH CLEARLY VISIBLE, WAS CONFIRMED WITH DYE PENETRANT.  THE CRACK DID NOT APPEAR TO BE LEAKING OIL.  THE CAUSE IS UNKNOWN AT THIS TIME.
